# SDR AALA202104269008

- Difficulty date: April 25, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 54,730 hours, 33,453 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE LIGHT ILLUMINATED ON FLIGHT ATTENDANT PANEL. RESET SMOKE DETECTION CONTROL UNIT #1, 2 AND CIDS 1, 2 OPS CHECK GOOD REF AMM 26-97-00.
